# SDR NACA2021102600001

- Difficulty date: October 26, 2021
- Submitted: October 30, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,583 hours, 18,579 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING POSTFLIGHT WALKAROUND FOUND RH IDG DPI POPPED OUT. CORRECTIVE ACTION: REMOVED AND REPLACED IDG SCAVENGE FILTER PER B767 AMM 24-11-02/201. REMOVED OIL AND FILTER WAS SATISFACTORY. OPS CHECK AND ETOPS GROUND VERIFICATION CHECK OK.
